The Annals of Mathematical Statistics

On the Axioms of Information Theory

P. M. Lee

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 415-418.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703765

Digital Object Identifier
doi:10.1214/aoms/1177703765

Mathematical Reviews number (MathSciNet)
MR158767

Zentralblatt MATH identifier
0124.11307

JSTOR
links.jstor.org

Citation

Lee, P. M. On the Axioms of Information Theory. Ann. Math. Statist. 35 (1964), no. 1, 415--418. doi:10.1214/aoms/1177703765. https://projecteuclid.org/euclid.aoms/1177703765


Export citation